MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44; HIP BIPOLAR HEAD
Model Number 25060.2844
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a dislocation of the bipolar shell from the acetabulum.The cause of the dislocation is unknown.At about 2 months from the primary the surgeon revised the patient from a hemi to a total hip.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20 january 2023: lot 1901960: (b)(4) items manufactured and released on 22-july-2019.Expiration date: 2024-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
BALL HEADS: BIPOLAR HEAD 25060.2844 BIPOLAR HEAD Ø28X44
Common Device Name
HIP BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16385149
Report Number3005180920-2023-00049
Device Sequence Number12046732
Product Code KWY
UDI-Device Identifier07630030843594
UDI-Public07630030843594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model Number25060.2844
Device Catalogue Number25060.2844
Device Lot Number1901960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale